Shapes and symmetries of light nuclei

Banerjee, M. K. ; Levinson, C. A. ; Stephenson Jr., G. J. (1969) Shapes and symmetries of light nuclei Physical Review, 178 (4). pp. 1709-1714. ISSN 0031-899X

Full text not available from this repository.

Official URL:

Related URL:


We demonstrate that the existence of symmetries under the operations T, Pexp(-iπJy), and (iπJz) in the Hartree-Fock densities of even-even N=Z nuclei follows directly from two indisputable features of any effective shell-model interaction, viz., the general exchange nature and the short range. We show that this implies that one should not expect parity mixing in Hartree-Fock ground state wave functions for these nuclei. Finally, we demonstrate that these same features of the interaction allow us to predict the shapes of the Hartree-Fock densities.

Item Type:Article
Source:Copyright of this article belongs to American Physical Society.
ID Code:2238
Deposited On:07 Oct 2010 12:25
Last Modified:13 May 2011 05:15

Repository Staff Only: item control page